Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 6, Pages 906–918 (Mi zvmmf1664)  

This article is cited in 5 scientific papers (total in 5 papers)

On the continuity of convex polynomial quasi-bounded mappings

V. G. Andronov, E. G. Belousov

M. V. Lomonosov Moscow State University, Faculty of Economics

Full text: PDF file (1499 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:6, 871–883

Bibliographic databases:
UDC: 519.852.6
MSC: Primary 90C31; Secondary 90C35
Received: 14.10.1998

Citation: V. G. Andronov, E. G. Belousov, “On the continuity of convex polynomial quasi-bounded mappings”, Zh. Vychisl. Mat. Mat. Fiz., 39:6 (1999), 906–918; Comput. Math. Math. Phys., 39:6 (1999), 871–883

Citation in format AMSBIB
\Bibitem{AndBel99}
\by V.~G.~Andronov, E.~G.~Belousov
\paper On the continuity of convex polynomial quasi-bounded mappings
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 6
\pages 906--918
\mathnet{http://mi.mathnet.ru/zvmmf1664}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1698709}
\zmath{https://zbmath.org/?q=an:1029.90520}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 6
\pages 871--883


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1664
  • http://mi.mathnet.ru/eng/zvmmf/v39/i6/p906

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Belousov, “On the types of Hausdorff upper discontinuity of convex polynomial mappings”, Comput. Math. Math. Phys., 40:5 (2000), 639–651  mathnet  mathscinet  zmath
    2. Belousov E.G., “On types of Hausdorff discontinuity from above for convex closed mappings”, Optimization, 49:4 (2001), 303–325  crossref  mathscinet  zmath  isi
    3. V. G. Andronov, E. G. Belousov, “Types of upper discontinuities of convex polynomial mappings”, Comput. Math. Math. Phys., 41:7 (2001), 943–959  mathnet  mathscinet  zmath
    4. V. G. Andronov, E. G. Belousov, “On a type of Hausdorff discontinuity of convex polynomial mappings”, Comput. Math. Math. Phys., 42:8 (2002), 1086–1094  mathnet  mathscinet  zmath
    5. E. G. Belousov, “On a new type of upper Hausdorff discontinuity of convex polynomial mappings”, Comput. Math. Math. Phys., 43:10 (2003), 1410–1417  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:136
    Full text:68
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021